MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION QUANTUM? MAVERICK?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493808008300
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in the left anterior descending artery.A 3.0mm x 8mm quantum? maverick? balloon catheter was advanced for use.However, during the procedure, the device fractured at the weld interface when being pushed.The device was removed and the procedure was completed with another of the same device.No patient complications were reported and the patient status was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6) hospital.E1 - initial reporter city: (b)(6).Device evaluated by mfr.: the device fg quantum maverick, mr 3.0mm x 8mm was returned to the complaint investigation site for analysis.Visual, tactile and microscopic analysis was performed on the device.A break was identified on the hypotube shaft, 84cm distal to the distal end of the strain relief with multiple kinks present.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.The bumper tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage and no kinks or damageson the shaft polymer extrusion.No other device issues were identified during returned product analysis.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(6).A1 - updated patient identifier.Device evaluated by mfr.: the device fg quantum maverick, mr 3.0mm x 8mm was returned for analysis.Visual, tactile and microscopic analysis was performed on the device.A break was identified on the hypotube shaft, 84cm distal to the distal end of the strain relief with multiple kinks present.A detailed microscopic examination of the balloon material identified no tears or pinholes in the balloon.The bumper tip showed no signs of tip damage.A microscopic examination of the proximal and distal markerbands identified no damage and no kinks or damageson the shaft polymer extrusion.No other device issues were identified during returned product analysis.

Brand Name
QUANTUM? MAVERICK?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22800675
Report Number2124215-2025-56264
Device Sequence Number18345210
Product Code LOX
UDI-Device Identifier08714729392569
UDI-Public(01)08714729392569(17)271010(10)35035761
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493808008300
Device Catalogue NumberH7493808008300
Device Lot Number0035035761
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2025
Supplement Date Received by Manufacturer09/16/2025
11/10/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/29/2025
11/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age56 YR
Patient SexFemale
Patient Weight75 KG